# SDR SWAA2019051432639

- Difficulty date: April 30, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 40,758 hours, 24,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED BETWEEN BS. 380 TO BS. 400, RBL 11.  R&R SUPPORT ANGLE PER SRM & DWG.
